# SDR CWQ2004F00003

- Difficulty date: August 12, 2003
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 662710034
- Condition: Chafed
- Location: Lt Wheel Well
- Part time: 2,663 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT 110840, INSPECTED WHEEL WELL AREAS LT AND RT, FOUND THE LT WHEEL WELL LINES TO BE OK AT THIS TIME.  RT WHEEL WELL BRAKE LINE ASSY , PN 6627100-34 AND THE FLAP RETRACT LINE ASSY PN 6627000-68, TO BE CHAFED BEYOND ALLOWABLE LIMITS STATED IN MM.  REMOVED AND REPLACED BOTH LINES WITH NEW AND PERFORMED OPS AND LEAK CHECKS
